# SDR SWAA2023112222715

- Difficulty date: November 18, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM - R2 DOOR FWD GIRT BAR FITTING AFT ATTACH SCREW HAS NO THREAD PROTRUSION.<[01] REMOVED AND REINSTALLED AFT SCREW AT R2 DOOR FWD GIRT BAR FITTING IAW B737 AMM 25-66-02-400-801 AND TESTED GIRT BAR INSTALLATION WORK DONE BY JUAN RODRIGUEZ;[02] VERIFIED STEP 1
